# SDR GTIA2023081037403

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 13,862 hours, 5,809 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS ELECTRICAL SMELL ROW 6 AIRCRAFT LEFT-PERFORMED INSP AND OPS CHEKC OF ROW 6 ABC OVHD LIGHT. IAW AMM 33-21-00 NO DEFECTS NOTED AT THIS TIME
